# SDR CALA2025032800502

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 46,181 hours, 4,472 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Indication Sys
- Part number: 444158002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSU 47JKL FOUND BLINKING DURING OXYGEN 3R TEST. INITIATOR REPLACED IAW CMM 35-22-29 & INSTALLATION TEST C/OUT FOUND SATISFACTORY IAW AMM 35-21-00.REFER EC/RA #3520-01774 FOR INITIATOR REPLACEMENT.
